MAUDE Adverse Event Report: COOK IRELAND LTD OASIS ONE ACTION STENT INTRODUCTION SYSTEM; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK IRELAND LTD OASIS ONE ACTION STENT INTRODUCTION SYSTEM; FGE CATHETER, BILIARY, DIAGNOSTIC
Model Number G25379
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4) cook medical incorporated (cmi) 1025 acuff road p.O box 4195 bloomington indiana 47402-4195.Importer site establishment registration number: 3005580113.Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
Unable to advance the device through the duodenoscopy.A new oacl-10-5 was opened and used without issue.
 
Additional Manufacturer Narrative
Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(6); cook medical incorporated (cmi), 1025 acuff road, p.O box 4195, bloomington, indiana 47402-4195.Importer site establishment registration number: (b)(4).1 x oacl-10-5 of lot number c1450022 was not returned to cirl for an evaluation.Therefore a limited documentation based investigation was completed.As the device of rpn: oacl-10-5 of lot number c1450055 was not returned to cirl for a lab evaluation.The complaint is confirmed based on the customer¿s testimony.A possible root cause for this complaint may be due to the stent receiving excessive force during the procedure this may have attributed to the device becoming stuck in the endoscope; however as operational conditions are unknown this cannot be conclusively determined as a contributory factor.A review of the manufacturing records for the device of lot # c1450022 did not reveal any discrepancy related to the complaint issue.There is no evidence to suggest that this issue affects the entire lot # c1450022 upon review of complaints this failure mode has not occurred previously with this lot # c1450022.Prior to distribution, all oacl-10-5 devices are subject to visual inspection and functional checks to ensure device integrity.There is also a visual inspection of the product and packaging at packaging, packaging quality control, and post sterile quality control.It should be noted that as per the instructions for use which accompanies this device the user is instructed to: ¿visually inspect with particular attention to kinks, bends and breaks.If any abnormality is detected that would prohibit proper working condition, do not use.¿ also the instruction for use, in step 3 the user is instructed to ¿ with the elevator open, advance device in short increments under endoscopically visualized exiting scope.Note: as front flap of stent enters accessory channel, keep positioning sleeve over back flap until completely in accessory channel.Slide positioning sleeve over pushing catheter, keeping it clear of accessory channel.¿ despite numerous attempts for additional information, only limited information was returned on 11th of february 2018, that another oacl-10-5 was used to complete the procedure and the device in question was not modified by the user.Therefore, no further details were received on the event to help determine a definite root cause to this complaint.The complaint is confirmed based on customer testimony.The patient didn¿t experience any adverse as result of the device failure and based on the information provided.Complaints of this nature will continue to be monitored for potential emerging trends.
 
Event or Problem Description
This file is fda mdr reportable based on the device malfunction reporting precedence for this device family for the issue of ¿difficult advancement.¿ unable to advance the device through the duodenoscopy.A new oacl-10-5 was opened and used without issue.
 
Additional Manufacturer Narrative
Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(6).Cook medical incorporated (cmi), 1025 acuff road, p.O box 4195, bloomington, indiana 47402-4195.Importer site establishment registration number: (b)(4).Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description

Brand Name
OASIS ONE ACTION STENT INTRODUCTION SYSTEM
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key8179180
Report Number3001845648-2018-00604
Device Sequence Number16549402
Product Code FGE
UDI-Device Identifier00827002253797
UDI-Public(01)00827002253797(17)210205(10)C1450022
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K851962
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2021
Device Model NumberG25379
Device Catalogue NumberOACL-10-5
Device Lot NumberC1450022
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/19/2018
Event Location Hospital
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer11/26/2018
11/26/2018
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date01/16/2019
02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1